(3.238.235.155) 您好!臺灣時間:2021/05/11 02:59
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果

詳目顯示:::

: 
twitterline
研究生:吳昆誠
研究生(外文):Kun-Cheng Wu
論文名稱:Leslic-Gower模型-一種捕食者-被捕食者系統的全域穩定性
論文名稱(外文):Global stability for a Leslic-Gower model - a predator prey system
指導教授:羅廷剛
指導教授(外文):Ting-Kang Luo
學位類別:碩士
校院名稱:靜宜大學
系所名稱:應用數學研究所
學門:數學及統計學門
學類:數學學類
論文種類:學術論文
論文出版年:2008/07/
畢業學年度:96
語文別:英文
論文頁數:23
中文關鍵詞:捕食者被捕食者共存冪次方
外文關鍵詞:predatorpreycoexistencepower
相關次數:
  • 被引用被引用:0
  • 點閱點閱:301
  • 評分評分:系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔
  • 下載下載:9
  • 收藏至我的研究室書目清單書目收藏:0
在本篇論文中,我們論證一種捕食者的飽和狀態是與被捕食者密度的冪次方有比例關係的捕食者-被捕食者系統的全域穩定性。我們證明這模型有唯一正的共存關係,而且局部逼近是漸進穩定的。最後,我們創出Liapunov函數來確定全域的穩定。
In this paper, we demonstrate the global stability of a predator-prey system which the carrying capacity for the predator is directly proportional to the power of the prey density. We show the model has unique positive coexistence, and the locally approach is asymptotically stable. At last, we constructed a Liapunov function to establish the global stability.
誌謝 . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .i
摘要. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .ii
Abstract . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .iii
Table of Contents. . . . . . . . . . . . . . . . . . . . . iv
List of Figures . . . . . . . . . . . . . . . . . . . . . . . . . . . .v
List of Tables . . . . . . . . . . . . . . . . . . . . . . . . . . . .vi
1.Introduction . . . . . . . . . . . . . . . . . . . . . . . . . . . .1
2.Locally Analysis . . . . . . . . . . . . . . . . . . . . . . . . . .3
3.Global Analysis . . . . . . . . . . . . . . . . . . . . . . . . . . .5
4.Discussion . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .7
References. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .15
Appendix . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .16
[DH]Y.H. Du, S.B. Hsu, A diffusive predator-prey model in heterogeneous environment, J. Differential Equations 203 (2004) 331-364.
[Hz]J. Hainzl, Multiparameter bifurcation of a predator-prey system, SIAM J. Math. Anal. 23 (1992) 150-180.
[HH1]S.B. Hsu, T.W. Hwang, Global stability for predator-prey systems, SIAM J. APPL. MATH. 55 (3) (1995) 763-783.
[HH2]S.B. Hsu, T.W. Hwang, Uniqueness of limit cycles for a predator-prey system of Holling and Leslie type, Canad. Math. Quart. 6 (2) (1998) 91-117.
[HS]Morris W. Hirsch, Stephen Smale, Differential equations, dynamical systems, and linear algebra, Academic Press, New York (1974).
[M]J.D. Murry, Mathematical Biology, Springer, Berlin (1993).
QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top
系統版面圖檔 系統版面圖檔